# SDR UIEA2013022500103

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 63,316 hours, 13,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 10 L/C FLAP BULL NOSE OTBD EDGE FOUND CHAFED.  LT WING L/E NR 10 L/C FLAP BULL NOSE OTBD EDGE REPAIRED IAW R1-57-44-10156, REV A.
